# SDR EE4Y2025071622714

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 26,649 hours, 16,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D9251729900061
- Condition: Burred
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT WORK ORDER A32X-25-127-003, LOWER FUSELAGE REAR AVIONICS COMPARTMENT 80VU AVIONICS RACK LOWER LATERAL FITTING LH/RH WITH MATERIAL BURRED. THE REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH ALLEGIANT EO # A32X-STR-25EO-00203-R00. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q153 ITEM 1-14.
